# SDR SWIA201641993

- Difficulty date: February 29, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N217AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 38,870 hours, 25,515 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 349 HAS CORROSION BETWEEN STRINGERS 25L - 25R.  R & R THE FRAME IAW SRM.  FUSELAGE PRESSURE LEAK CHECK GOOD.
